Muhammad Akram, Ph.D.

Muhammad Akram, Ph.D.
Assistant Teaching Professor of Mathematical Sciences, School of Science, Engineering, and Technology
Office Phone
777 West Harrisburg Pike
Middletown, PA 17057 US
Biography

Muhammad Akram is an Assistant Teaching Professor in the Department of Mathematics and Computer Science in Penn State Harrisburg's School of Science, Engineering, and Technology. He received his Ph.D. in Applied Mathematics from the University of Kaiserslautern, Kaiserslautern, Germany in 2008. His research interest includes approximation techniques and Fixed Point Theory. Before Joining the Penn State Harrisburg, Dr, Akram also taught Mathematics at the Lock Haven University of Pennsylvania, King Faisal University Al-Ahsa, Saudi Arabia and the GC University Lahore, Pakistan.

Research Interests

Approximation Techniques

Fixed Point Theory

Operator Theory

Publications

Nosheen and M. Akram, Some Fixed Point and Common Fixed Point Theorems for Asymptotically Regular Multivalued Mappings in G-Metric Spaces, JP Journal of Fixed Point Theory and Applications, Volume 13, Issue 1, 2018, 43 - 55

M. Akram, S. Saba, W. P. Abeysinghe and Rich Mikula, Regularized Solution of the Poisson and the Wave Equations of 3D Structures, Int. J. of Numerical Methods and Applications, Volume 16, Issue 3 - 4, 2017, 141 - 155

M. Akram and Yasira Mazhar, Some Fixed Point Theorems of Self-generalized Contractions in Partially Ordered G-metric Spaces, Journal of Mathematics and Computer Science, Vol. 17, 2017, 317–324

M. Akram, S. Saba, and A. I. K. But, Applications of Regularized Green’s Function on Schrӧdinger Equation of 3D Structures with Examples, Int. J. of Numerical Methods and Applications, Vol. 16, No. 1, 2017, 57-75

W. Shamaila and M. Akram, A unique fixed point result using generalized contractive conditions on cyclic mappings in partial metric spaces, J. Nonlinear Science and Applications. Vol. 9, Issue 1, 2016, 240-246

M. Akram and W. Shamaila, A coincident point and common fixed point theorem for weakly compatible mappings in partial metric spaces, Journal of Nonlinear Science and Applications, Volume 8. 2015, 184-192

M. Akram and Nosheen, Some Fixed Point Theorems of Multivalued Mappings in -Metric Space, International Journal of Pure and Applied Mathematics, Volume 102, No. 1, 2015, 73-83

M. Akram and W. Shamaila, Fixed Point Results on Partial Metric Spaces Using Generalized Weak Contractive Conditions, Journal of Mathematics and Computer Science, Vol. 12, 2014, 85-98

M. Akram and Z. Afzal, Fixed Points of Multivalued A*-Mappings in Cone Metric Spae, Pakistan Journal of Science, Vol. 66, No. 1, 2014, 45-49

M. Akram and Nosheen, Unique Common Fixed Point of Sequences of Mappings in G-Metric Space, Journal of Faculty of Engineering & Technology (JFET), Vol 20, No 1, 2013, 93-100

M. Akram, Tensorial Approximate Identities for Vector-Valued Function, World Applied Sciences Journal, Vol. 22 (Special Issue of Applied Math), 2013, 122-129

M. Akram and Nosheen, Some Fixed Point Theorems Using AG-Contraction in G-Metric Space, Journal of Faculty of Engineering and Technology (JEFT) Vol.20, No. 1, 2013, 1-10

M. Akram and Z. Afzal, Some Fixed Point Theorems for A*W –maps, Int. J. Math. Arc. Vol. 3, No. 1, 2012, 313-317

M. Akram and Nosheen, Some Fixed Point Theorems Using A-Type Contractions in G-Metric Space, Int. J. Pure and Applied Math. Vol. 79, No. 2, 2012, 219-233

M. Akram and Z. Afzal, Common Fixed Point Theorems for Multi-valued A*-Mappings on a 2-metric Space, Int. E. J. Pure and Applied Math. Vol. 4, No. 4, 2012, 277-284

M. Akram, I. Amna, and V. Michel, A Study of Differential Operators for Complete Orthonormal Systems on 3d-ball, Int. J. Pure and Applied Math. Vol. 73, No. 4, 2011, 489-506

M. Akram, Sufficient Condition for a Function to be an Approximate Identity, Int. J. Math. Arc. Vol.2, 6 2011

A. A. Zafar and M. Akram, Some Results on Common Fixed Point of Mappings Satisfying A-contraction Type Condition in Symmetric Spaces, Int. J. Math. Arc. Vol.2, No.6, 2011

M. Akram and V. Michel, Regularisation of the Helmholtz Decomposition and Its Applications to Geomagnetic Field Modelling, Int. J geo math, Vol. 1, 2010, 101-120

M. Akram and V. Michel, Locally Supported Approximate Identities on the Unit Ball, Rev. Mat. Comput. Vol. 23, 2010, 233-249

M. Akram, Constructive Approximation on the 3-Dimensional Ball with Focus on Locally Supported Kernels and the Helmholtz Decomposition, (Ph.D. Thesis) Shaker Verlag Aachen 2009

M. Akram, A. A. Zafar and a. A. Siddiqui, A General Class of Contractions: A-contractions. Novi Sad J. Math. Vol. 38, No. 1, 2008, 25-33. Before the year 2008

A. A. Siddiqui, E. U Haq, and M. Akram, Some Axioms That are Equivalent to Principle of Continuous Induction, JPAS, Vol. 23, No.1, 2004, 15-19

M. Akram, A. A. Zafar and A. A. Siddiqui, Some Fixed Point Theorems for a General Class of Contraction Maps. JPAS, Vol.22, N0. 2, 2004

M. Akram and A. A. Siddiqui, A Fixed Point Theorem for A-contractions on a Class of Generalized Metric Spaces. Korean J. Math. Sciences, Vol.10, No.2, 2003, 1-5

M. Akram, A. A. Zafar and A. A. Siddiqui, Some Fixed Point Theorems for Multi-valued A*-Mappings. Korean J. Math. Sciences, Vol. 10, No.2, 2003, 7-12

A. A. Siddiqui and M. Akram, Equivalence of Completeness Axiom and Continuous Induction. Sci. Int. (Lahore), Vol. 13, No.3, 2001, 211-213

A. R. Khan, N. Hussain and M. Akram, On Open mapping And Closed Graph Theorems. Punjab University Journal of Mathematics, Vol. XXXi, 1998, 95-102

Education

Ph.D. (University of Kaiserslautern, Germany)

Course Schedule
Calculus I
Calculus II
Intermediate Algebra
Pre - Calculus
Real Analysis
Complex Analysis
Numerical Analysis
Advanced Numerical Analysis
Basic Statistics
Discrete Mathematics
Mathematical Statistics
Financial Mathematics
Constructive Approximations